# SDR KCSA081609

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/E SPAR WEB UNDER SPAR STIFFENER AT APPROX WS STA 1589.
